Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
daz2

nearly finished my second course and i don't know wot to do

Recommended Posts

hey guys i was on accutane for 5 months last year on 40mg (two tablets) a day and it came back after a few months

so now i'm on it again and have been given 3 months worth 40mg a day

i've nearly finished that (6 days left yes!) but i'm concerned about two things:

1) i don't want my acne to come back again so im considering staying on for another month or so...and

2) i've been looking at everyone else has been going hardcore and i'm starting to think my dosage might be too small

my derm seems to think this is the best

i don't know whether i should stay on for another month or two or just quit when my current course finishes

i'm just sick of all the dryness and red skin...i don't really know anyone else who gets the latter worse than me (its like i've got a pink face or something) so yeah.

Daz

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×